| Catalog Number |
5407120472 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 139 events for the failure: overheating of device.107 events had problem identified during non-clinical procedure; there was no patient involvement.14 events had no health consequences or impact.16 events had insufficient information.2 events had problem identified before clinical use/exposure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 139 events were reported for this quarter.Product return status: 121 devices were received.18 devices had investigation types that have not yet been determined.Additional information: 139 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30, 2025.This report summarizes 139 events for the failure: overheating of device.- 119 events had problem identified during non-clinical procedure; there was no patient involvement.- 16 events had no health consequences or impact.- 2 events had problem identified before clinical use/exposure; there was no patient involvement.- 2 events had insufficient information.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99136., supplemental rationale corrected data: b5, h6, h11.139 previously reported events were included in this follow-up record.Product return status, 132 devices were evaluated based on historical data analysis.6 devices were received.1 device investigation type has not yet been determined.Evaluation findings (results/components), 132 devices: degradation problem identified, wear problem, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable.3 devices: no device problem found / part/component/sub-assembly term not applicable.2 devices: maintenance problem identified, overheating problem identified / bearings.1 device: lubrication problem identified, overheating problem identified / device ingredient or reagent.1 device: results pending completion of investigation / part/component/sub-assembly term not applicable.Product disposition.34 devices: product not received.103 devices: scrapped by stryker.1 device: scrapped by customer.1 device: product disposition is not yet determined.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99136.Supplemental rationale: corrected data: b5, h6, h11.139 previously reported events were included in this follow-up record.Product return status: 131 devices were evaluated based on historical data analysis.8 devices were received.Evaluation findings (results/components): 131 devices: degradation problem identified, wear problem, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable.3 devices: no device problem found / part/component/sub-assembly term not applicable.2 devices: maintenance problem identified, overheating problem identified / bearings.1 device: lubrication problem identified, overheating problem identified / device ingredient or reagent.2 devices: wear problem, overheating problem identified / bearings.Product disposition: 33 devices: product not received.105 devices: scrapped by stryker.1 device: scrapped by customer.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30, 2025.This report summarizes 139 events for the failure: overheating of device.120 events had problem identified during non-clinical procedure; there was no patient involvement.16 events had no health consequences or impact.3 events had problem identified before clinical use/exposure; there was no patient involvement.
Event or Problem Description
No change.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99136 supplemental rationale corrected data: b5, h6, h11 139 previously reported events were included in this follow-up record.Product return status 131 devices were evaluated based on historical data analysis.8 devices were received.Evaluation findings (results/components) 131 devices: degradation problem identified, wear problem, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable 3 devices: no device problem found / part/component/sub-assembly term not applicable 2 devices: maintenance problem identified, overheating problem identified / bearings 1 device: lubrication problem identified, overheating problem identified / device ingredient or reagent 2 devices: wear problem, overheating problem identified / bearings.Product disposition 33 devices: product not received 105 devices: scrapped by stryker 1 device: scrapped by customer.